# SDR SWAA2023021089725

- Difficulty date: January 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER FLOOR STRUCTURE STA303.9 LEFT WL208 THRESHOLD INNER CORD HAS CRACK<[01] INSTALLED EWIS PROTECTION AT CABIN PASSENGER FLOOR STRUCTURE STA. 303.9 LEFT WL 208 THRESHOLD INNER CORD REF B 737-700 AMM 20-60-07-913-801;[02] REMOVED FASTENERS FOR ACCESS REPAIR AT STA. 303.9 LEFT WL 208 REF B737-700 SRM 51-40-02-0G-0;[03] CUT OUT DAMAGED AREA AT STA. 303.9 LEFT WL 208 CABIN PASSENGER FLOOR STRUCTURE THRESHOLD INNER CORD REF B737-700 SRM 53-10-15-2R-8 FIG.202 SHEET 1;[04] VERIFIED; STEPS # 1 THRU 3.;[05] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES; IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 172389. CALIB DUE 3-25-23. NO CRACKS FOUND.;[06] PERFORMED HFEC COUNTERSUNK INSP ON FASTENER OPEN HOLES; IAW B 737 NDT PART 6 53-30-00 PROCE 3. TOOL NORTEC 600. BC 172389. CALIB DUE 3-25-23. NO CRACKS FOUND.;[07] PERFORMED HFEC INSP ON CUTOUT AREA; IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 172389. CALIB DUE 3-25-23. NO CRACKS FOUND.;[08] TRIMMED 0.040' INSURANCE CUT ALONG THE EDGE OF THE TRIM REF. B737-700 SRM 53-10-15-2R-8 REPAIR 8;[09] FABRICATED (2) ANGLES REPAIRS 7075-0 0.063' REF B737-700 SRM 53-10-15-2R-8;[10] VERIFIED STEPS 8 AND 9;[11] CLEANED AND REMOVED EWIS PROTECTION AT LI DOOR CUT OUT STA 303.9 PER AMM 20-60-07-913-801;[12] INNER CORD WIIL BE REPLACE ON TTG8Q00H8411;[13] VERIFIED STEP 11 AND 12  COMPLETE REPLCE WILL BE PERFORM ON TTG8Q00H8411
